×

A topological invariant for stable map germs. (English) Zbl 0333.57017


MSC:

57R45 Singularities of differentiable mappings in differential topology
57R35 Differentiable mappings in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Mather, J.: Classification of stable germs by ?-algebras. Publ. Math. IHES37, 223-248 (1969) · Zbl 0202.55102
[2] Mather, J.: Transversality. Advances in Math.4 (3), 301-336 (1970) · Zbl 0207.54303
[3] Mather, J.: The nice dimensions. Proc. Liverpool Singularities I. Sprinnger Lectures Notes in Mathematics no. 192, pp. 207-253. Berlin-Heidelberg-New York: Sprinnger 1971 · Zbl 0211.56105
[4] Briancon, J., Galligo, A.: Deformations distinguées d’un point de ?2 ou ?2. In: Singularité à Cargèse, Astérisque no 7 et 8. pp. 129-138, 1973
[5] Damon, J.: A partial topological classification for stablc map-germs. To appear · Zbl 0318.57036
[6] Galligo, A.: A propos du théorème de préparation de Weierstrass. Lecture Notes in Mathematics no. 409, pp. 543-579. Berlin-Heidelberg-New York: Springer 1974
[7] Golubitsky, M., Guillemin, V.: Stable mappings and their singularities. Berliin-Heidelberg-New York. Springer 1974 · Zbl 0294.58004
[8] Iarrobino, A.: Reducibility of the famillies ofo-dimensional schemes on a variety. Inventiones math.15, 72-77 (1972) · Zbl 0227.14006
[9] Briancon, J.: Weierstrass préparé à la Hironaka. IIn: Singularité à Cargèse. Astérisque no 7 et 8, pp, 67-73, 1973
[10] Damon, J.: The classification of discrete algebra types. To appear · Zbl 0471.58005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.